Skip to product information
1 of 1

Equate

Equate Acetaminophen Extended-Release Tablets 650 mg, Arthritis Pain, 100 Count

Equate Acetaminophen Extended-Release Tablets 650 mg, Arthritis Pain, 100 Count

Regular price $12.99 USD
Regular price Sale price $12.99 USD
Sale Sold out
Shipping calculated at checkout.
In Stock: 6

ACTIVE INGREDIENT: Equate Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg. Compare to the active ingredient in Tylenol 8HR Arthritis Pain PURPOSE: Equate Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache ASPIRIN FREE, GLUTEN FREE: Extended-release caplets (capsule-shaped tablets) each provides 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor

View full details
  • Min Qty

    Buy 2 +

  • Discount

    5% Off